MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE SENSING LEAD; PRESSURE SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE SENSING LEAD; PRESSURE SENSING LEAD
Model Number 4323
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient was activated and tongue motion was positive.Sense and functional thresholds were captured.However abnormal impedance values were noted and therapy activation was postponed.There was no patient injury however, unusual impedance readings prompted the physician to do a revision surgery to replace the sense lead on (b)(6) 2018.

Brand Name
INSPIRE SENSING LEAD
Common Device Name
PRESSURE SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7793338
Report Number3007666314-2018-00026
Device Sequence Number1350858
Product Code MNQ
UDI-Device Identifier10855728005403
UDI-Public10855728005403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;